• DocumentCode
    1349068
  • Title

    Simple proof of stability criterion for interval quasi-polynomials

  • Author

    Fang, B.

  • Author_Institution
    Sch. of Autom., Nanjing Univ. of Sci. & Technol., Nanjing, China
  • Volume
    5
  • Issue
    17
  • fYear
    2011
  • Firstpage
    2033
  • Lastpage
    2038
  • Abstract
    In this study, the authors study the stability of interval quasi-polynomials with fixed delay and interval delay. The stability of quasi-polynomial with a fixed coefficient can be checked by a frequency characteristic plot. The vertex quasi-polynomials with fixed coefficients are defined. Two theorems are presented to determine the stability of interval quasi-polynomials. Stability of interval quasi-polynomials with fixed delay or interval delay may be determined by eight or 16 vertex quasi-polynomials. The example is given to illustrate the proposed method.
  • Keywords
    delays; polynomials; stability; fixed delay; interval delay; interval quasi-polynomials; proof of stability criterion; vertex quasi-polynomials;
  • fLanguage
    English
  • Journal_Title
    Control Theory & Applications, IET
  • Publisher
    iet
  • ISSN
    1751-8644
  • Type

    jour

  • DOI
    10.1049/iet-cta.2010.0760
  • Filename
    6044600